# SDR 06FDEA2052

- Difficulty date: May 29, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NRB6719502
- Condition: None
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TOPSIDE FIXED LE BETWEEN NR 1 AND NR 2 SLAT FOUND EXISTING REPAIR.
